# SDR CALA2010042600158

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N27610
- Make and model: Boeing 737524
- Aircraft serial: 27323
- Aircraft time: 41,058 hours, 21,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546548
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 747 CRACKED BETWEEN S-8R AND S-9R AT OUTLET EXTRUSION ATTACHMENT (MARKED).  REPAIRED FRAME STA 747R BETWEEN S-8R AND S-9R REF EA 5310-0449 8.
